Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Is it asthma when I have difficulty breathing during exercises? Why an effort to breath?

I have difficulty breathing when sitting down. My doctor seems to think it s asthma but i m absolutely fine whilst doing exercise etc. I do not smoke , never have and i m in good shape. It makes sitting in classrooms extremely difficult as i am constantly conscious of my breathing and teachers always think i m sighing as i have to make a significante effort to get a full breath through my mouth
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Allergist and Immunologist 's  Response
YOU ARE NOT ASTHMATIC
YOUR SYMPTOMPS ARE OF ALLERGIES
WHEN YOU EXERCISE YOUR DEMAND FOR OXYGEN INCREASES AND THERE IS DIFFICULITY
YOU GET YOUR BLOOD SERUM TESTED FOR SPECIFIC ANTIBODIES OF COMMON FOODS
TILL THEN
YOU TAKE ALLEGRA 120 MGM DAILY
SUP TOSSEX 1/2 TSF AT NIGHT
TAB RHINITIDINE 150 MGM IN MORNING
POST AFTER RESULTS
Answered: Wed, 19 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor